# SDR SWAA2021021541356

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB RIB AT STAB STA 129.50 3RD VERT STIFFENER IS CRACKED. / REPAIRED 3RD VERT STIFFENER ON RT HORIZ STAB RIB AT STA 129.50 IAW SRM 55-10-09-2R-4 AND DWGS 182A3001; 182A1500; 002A0001; 182A2401; SRM 51-40-02-OG-0.
